It has been around 4 weeks that I have beem on doxycycline 100 mg once daily. My skin has got a bit worse actually with many new pimples and cysts sprouting up and the dark red marks on cheeks are not fading. Is it normal or should I stop using it from now on?
Often for people who take doxycycline for acne, the acne can become worse before it starts getting better, this is sometimes described as the "purging phase". Please see reviews in the link below for an insight into other peoples experience.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jul 2011 • 2 answers
Updated 5 Dec 2013 • 1 answer
Updated 22 Sep 2014 • 1 answer
Updated 11 May 2015 • 1 answer
Updated 7 Jul 2015 • 1 answer